# SDR 2008UALA00115

- Difficulty date: January 6, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 56,434 hours, 18,877 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT G4A GALLEY INOP.    REPLACED EMERGENCY LIGHT ASSY, OPS CHECK NORMAL.
